Skip navigation

Please use this identifier to cite or link to this item:
Title: Criterion on stability for Markov processes applied to a model with jumps
Authors: Bessaih, H.
Kapica, Rafał
Szarek, T.
Keywords: ergodicity of Markov families; invariant measures; dynamical systems with jumps
Issue Date: 2014
Citation: Semigroup Forum, Vol. 88, iss. 1 (2014), s. 76-92
Abstract: We formulate and prove a new criterion for stability of e-processes. In particular we show that any e-process which is averagely bounded and concentrating is asymptotically stable. This general result is applied to a stochastic process with jumps that is a continuous counterpart of the chain considered in Szarek (Ann. Probab. 34:1849-1863, 2006).
DOI: 10.1007/s00233-013-9503-x
ISSN: 0037-1912
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Bessaih_Criterion_on_stability_for_Markov_processes.pdf746,45 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons